# SDR DALA2025052103915

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0974774) CORROSION WAS FOUND ON SHEAR TIE (2 EAS) ON STA 927 AND STA 907. SHEAR TIE (2 EAS) ON STA 927 AND STA 907 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
